Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Have myasthenia gravis. Taking Destinon, Wysolone. Have itching on face. Combination okay?

Hi, my father, age 73, having myasthenia gravis from last 12 yrs is having following medicines, - Destinon 60mg 3 tabs a day, whysolone 20mg, Azoron 2 tabs, mesacol, combitol 800, doron d, fabutol, serta 25, PZA, Azulixx, Asomex. He is having inflammation on feets n ithching on face. So docs started dytore 10 mg for 5 days. Is this combination OK ?
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
as he is an elderly man and on chronic treatment with steroids and immunosuppressants like azoron he has chances of developing skin infecti0ns u dint mention about any patches or scaly lesions over face.kindly try to look for these if such lesions are noted we need search for the cause .skin atrophy is commonly seen in patients with chronic steroid abuse.inflammation and edema of the feet can be due to fluid retaining effect of steroids . dytor helps in releiving the edema of feet by excreting the excess fluid from the body but not the inflammation. thank u
Answered: Sat, 18 Aug 2012
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor